Microgynon 30 side effects? - Fertility Network UK

Fertility Network UK
25,491 members β€’ 37,320 posts

Microgynon 30 side effects?

Italy300618
Italy300618
β€’18 Replies

Hi guys, the clinic have put me on this wheres last time I was on northisterone. I remember being on this when I was 16 and hating it. I swear it's making me a psycho πŸ™ˆ I am finding my mood swings are crazy and have such low low days and even though what we are doing through is enough to bring this on, I am sure it is heightened by this. I am so annoyed they put me on this one! One more week of it to go, anyone else had any side effects? Xx

18 Replies
oldest β€’ newest

I was on this pill for years.......oh the irony. I didnt really get too many side effects but after being off it for trying to conceive and beign put back on it I had fluid retention, felt a bit ratty and bloated. Not long to go now though, hang on in there!xx

Thanks lovely, I know doesnt quite sit right in my head..do they know I am trying to get pregnant??!! Haha, and on the contraceptive pill!! Not long now xx

DianeArnold
DianeArnoldAdministrator

Hi Italy. You could try drinking extra water, which sometimes helps. Fortunately, not long until you finish it. Good luck! Diane

Yes me! I had to take it before my cycle and found it the worst part by far. It made me very moody!! The side effects of all the injections were so easy in comparison. Anyway it worked for me because I’m now 27 weeks pregnant so it was worth it. Fingers crossed it works for you too 🀞🏻✨✨Xx

Aww yay a lovely success story, thank you! Congratulations πŸ₯°

It really is awful isn't it! My poor husband πŸ™ˆπŸ€£ thanks for your reply xx

OMG this pill makes me crazy 😜 I get soo grumpy then sad then happy it’s such a pain xxx

Italy300618
Italy300618 in reply to Boo718

Phew, I'm glad I'm not the only one! Thought there was something very wrong with me πŸ™ˆ x

Yes I'm doing a FET and was on this recently for ten days. It made me so sad and nauseous. I went to the docs because I had chest pains and he said it was from anxiety. That all stopped after the ten days were up. I'm now on prognova and scan on Wednesday. It's making me feel nauseous but much better than micogynon! I feel for you. Hang in there and know it is just the meds and not you! Get some rest, remember to take B vits for mood and drink loads of water x

Thank you for your reply! That sounds awful the way it made you feel! Wishing you lots of luck x

Urgh microgynon is the worst. Today is my last day of taking it - hurrah!!! πŸ€πŸ’–

I'm glad I'm not alone in thinking that! Thank god it's your last day 🎊 x

Hiya, I had the same side effects as you're explaining but felt so much better when came off them and went on buselerin. good luck xx

Italy300618
Italy300618 in reply to Lots8788

Thank you, argh it's horrible isn't it! X

Awful- worse than the injections! But I’m a success story too. Not long to go now xx

Arent they just! I'm glad you agree! Counting down the days to come off them xx

I am on day 15 of this for my FET and really struggling. I had no issues with stims etc but with this I have been nauseous, had a constant sore head, moody, emotional, tired and have had cramps and lower back pain petty much non stop. I have another 3 weeks to go 😒

Aww sorry to hear that! I can really sympathise, it's an awful drug!

All I was told is to drink plenty on it but other than that theres not an awful lot you can do! Hope the times goes as quick as possible for you xx

Thank you! Will defo up my water intake and hopefully that helps a little x

You may also like...